# SDR 2004UALA01252

- Difficulty date: December 27, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 28,670 hours, 10,651 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OILY SMELL IN CABIN AFTER ENGINE START AND REMAINED DURING FIRST HOUR OF FLIGHT WITH LEFT ENG BLEED AND LEFT AIR COND ON.
